Duke Mathematical Journal

A Morse theory for equivariant Yang-Mills

Thomas H. Parker

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 66, Number 2 (1992), 337-356.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077294782

Digital Object Identifier
doi:10.1215/S0012-7094-92-06610-5

Mathematical Reviews number (MathSciNet)
MR1162193

Zentralblatt MATH identifier
0782.58016

Subjects
Primary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Secondary: 53C07: Special connections and metrics on vector bundles (Hermite-Einstein- Yang-Mills) [See also 32Q20] 58E40: Group actions 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Parker, Thomas H. A Morse theory for equivariant Yang-Mills. Duke Math. J. 66 (1992), no. 2, 337--356. doi:10.1215/S0012-7094-92-06610-5. https://projecteuclid.org/euclid.dmj/1077294782


Export citation

References

  • [AHS] M. F. Atiyah, N. J. Hitchin, and I. M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978), no. 1711, 425–461.
  • [AS] M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546–604.
  • [ASSS] J. E. Avron, L. Sadun, J. Segert, and B. Simon, Chern numbers, quaternions, and Berry's phases in Fermi systems, Comm. Math. Phys. 124 (1989), no. 4, 595–627.
  • [B] G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972.
  • [BSS] G. Bor, L. Sadun, and J. Segert, personal communication.
  • [BL] J.-P. Bourguignon and H. B. Lawson, Stability and isolation phenomena for Yang-Mills fields, Comm. Math. Phys. 79 (1981), no. 2, 189–230.
  • [BM] P. Braam and G. Matic, The Smith conjecture in dimension four and equivariant gauge theory, to appear in Forum Math.
  • [FS] R. Fintushel and R. J. Stern, Pseudofree orbifolds, Ann. of Math. (2) 122 (1985), no. 2, 335–364.
  • [FU] D. S. Freed and K. K. Uhlenbeck, Instantons and four-manifolds, Mathematical Sciences Research Institute Publications, vol. 1, Springer-Verlag, New York, 1984.
  • [P1] R. S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299–340.
  • [P2] R. S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology 5 (1966), 115–132.
  • [P3] R. S. Palais, Foundations of global non-linear analysis, W. A. Benjamin, Inc., New York-Amsterdam, 1968.
  • [P4] R. S. Palais, The principle of symmetric criticality, Comm. Math. Phys. 69 (1979), no. 1, 19–30.
  • [Pk1] T. H. Parker, Gauge theories on four-dimensional Riemannian manifolds, Comm. Math. Phys. 85 (1982), no. 4, 563–602.
  • [Pk2] T. Parker, Conformal fields and stability, Math. Z. 185 (1984), no. 3, 305–319.
  • [Pk3] T. H. Parker, Nonminimal Yang-Mills fields and dynamics, to appear in Invent. Math.
  • [S] S. Sedlacek, A direct method for minimizing the Yang-Mills functional over $4$-manifolds, Comm. Math. Phys. 86 (1982), no. 4, 515–527.
  • [SS] L. Sadun and J. Segert, Non-self-dual Yang-Mills connections with quadrapole symmetry, to appear in Comm. Math. Phys.
  • [SSU] L. M. Sibner, R. J. Sibner, and K. Uhlenbeck, Solutions to Yang-Mills equations that are not self-dual, Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 22, 8610–8613.
  • [T1] C. H. Taubes, Path-connected Yang-Mills moduli spaces, J. Differential Geom. 19 (1984), no. 2, 337–392.
  • [T2] C. H. Taubes, A framework for Morse theory for the Yang-Mills functional, Invent. Math. 94 (1988), no. 2, 327–402.
  • [U] K. K. Uhlenbeck, Connections with $L\spp$ bounds on curvature, Comm. Math. Phys. 83 (1982), no. 1, 31–42.